# SDR SWAA040146

- Difficulty date: January 14, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 42,262 hours, 38,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545854
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND L2 DOOR CUTOUT SKIN CRACKED AT LOWER CORNER.  REPAIRED SKIN CRACK PER EA.
